# SDR DL73K962625

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND MID CABIN OVERHEAT EMERGENCY LIGHT AND LIGHT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, CKS NORMAL.
